I have been taking 10 mg of Paxil for quite a number of years. The doctor just informed me that she wants me to switch to 10 mg of Trintellix. Has anyone switched between the two? And if so did you still have all the same side effects that they list about this medication? I'm really leery to switch because of the side effects. Any advice or comments would be greatly appreciated
Hi, Chamby! Why does your doctor want you to switch? Is the Paxil no longer working well for you?
No one has ALL the side effects of any given antidepressant; only about 10% of users have 1, 2, or 3. Trintellix has very recently come to market and is considered much more neutral than other available products.
Best wishes and good luck! Wildcat
Chamby; Just as WildcatVet, Has said if you read the side effects on any of the ones she listed for you and most may get from 1 to 3 of all the side effects but they normally go away you really should not even worry about them. Here is a copy and past of the ones you are most worried about and really they are fairly low as far as Vomiting.(Very common (10% or more): Nausea (up to 32%), diarrhea (up to 10%)
Common (1% to 10%): Dry mouth, constipation, vomiting, flatulence
Frequency not reported: Dyspepsia)) SEE of all the people in the trials Vomiting was only from 1 to 10% which is very low but nausea is a up to 32% These all came off of Drugs.com And many times you can relieve these with some ginger root, or ginger ail and some crackers, Anyway try not to focus on side effects. And just follow the directions. They have had some pretty good luck with these
I switched from paxil 30 to trintellix, 13 days ago. I wanted to try this new med so my doctor agreed. I tolerate meds good for the most part so I wasn't too worried about the side effects. But boy was I wrong! The nausea was awful. It started on day 3 and just eased off around day 10. I started taking it at night so could sleep during the worst part of it. I'm on day 13 right now, I feel pretty good with more energy and my anxiety is really low. I get waves of nausea that last about 1-5 minutes but I can deal with that compared to how it was last week (Lasted for 8 to 10 hours straight). I feel minimal depression and very low anxiety which was about the same as I did with Paxil. I wanted to "lift the fog" that I sometimes feel, along with jumbled up thoughts that lead to anxiety, that's why I am trying Trintellix. I have noticed a very slight improvement in this. I hope it continues to get better. Hope this helps... good luck... to the both of us!!!
Hello Chamby89. I've been on Paxil for years. And it seems like I have some similar senerios as the people on here do - started taking it ... it first worked ... then it started having the opposite effect years later.
Like you I'm now trying Trintellix - on my second day. It is wiping me out on 10mg. So I'm going to back off to 5mg for a few weeks and then go back up to 10 (unless 5mg works - then I'll stay there).
I'm going to take a chance with this because I can already feel it working a little besides the initial tiredness (although it's different with everyone on when it does take effect - I've heard a couple weeks or so).
I don't know if you ended up taking it. But if you did how did it work for you ?
I am on Trintellix for the second time (I stopped CT, I don't recommend that), I started at 10 mg which was ok, went to 20 mg for 5 months, worked great for my ADD, GAD and depression. I am back on it at 10 mg for a bit then will go to 20 again. It takes up to a month to totally feel the difference and also most side effects subside by then. The jump from 10 to 20 mg also has some side effects a bit, they too subside soon after. This has been the best working one for me than Paxil which I tool years ago.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2016 • 1 answer
Posted 27 Nov 2016 • 1 answer
I just started Trintellix today. I have always struggled with bouts of extreme sadness, usually when
Posted 18 Dec 2016 • 3 answers
Posted 26 Jan 2017 • 2 answers
Posted 11 Feb 2017 • 2 answers